Estimates of integral kernels for semigroups associated with second order elliptic operators with singular coefficients

V Liskevich, Z Sobol

Research output: Contribution to journalArticle (Academic Journal)peer-review

35 Citations (Scopus)
Translated title of the contributionEstimates of integral kernels for semigroups associated with second order elliptic operators with singular coefficients
Original languageEnglish
Pages (from-to)359 - 390
JournalPotential Analysis
Volume18
Publication statusPublished - 2003

Bibliographical note

Publisher: Kluwer

Cite this